Immersed spheres in symplectic 4-manifolds
Annales de l'institut Fourier (1992)
- Volume: 42, Issue: 1-2, page 369-392
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- [BPV] W. BARTH, C. PETERS & A. VAN de VEN, Complex Surfaces, Springer Verlag, 1984. Zbl0718.14023MR86c:32026
- [U] H. CLEMENS, J. KOLLAR, S. MORI, Higher dimensional complex geometry, Astérisque, 166 (1989).
- [FGG] M. FERNANDEZ, M. GOTAY, A. GRAY, Four dimensional parallelizable symplectic and complex manifolds, Proc. Amer. Math. Soc., 103 (1988), 1209-1212. Zbl0656.53034MR90a:53039
- [FM] FRIEDMAN and MORGAN, Diffeomorphism types of 4-manifolds, Journ. Diff. Geo., (1988).
- [GR] M. GROMOV, Pseudo-holomorphic curves on almost-complex manifolds, Invent. Math., 82 (1985), 307-347. Zbl0592.53025MR87j:53053
- [EX] D. MCDUFF, Examples of symplectic structures, Invent. Math., 89 (1987), 13-36. Zbl0625.53040MR88m:58061
- [RR] D. MCDUFF, The Structure of Rational and Ruled Symplectic 4-manifolds, Journ. Amer. Math. Soc., 3 (1990), 679-712. Zbl0723.53019MR91k:58042
- [EL] D. MCDUFF, Elliptic methods in symplectic geometry, Bull. Amer. Math. Soc., 23 (1990), 311-358. Zbl0723.53018MR91i:58046
- [BL] D. MCDUFF, Blow ups and symplectic embeddings in dimension 4, Topology, 30 (1991), 409-421. Zbl0731.53035MR92m:57039
- [LB] D. MCDUFF, The Local Behaviour of holomorphic curves in almost complex 4-manifolds, Journ. Diff. Geom., 34 (1991), 143-164. Zbl0736.53038MR93e:53050
- [KY] D. MCDUFF, Symplectic 4-manifolds, to appear in Proceedings of I.C.M., Kyoto, 1990. Zbl0732.57012MR94b:57042
- [UB] D. MCDUFF, Remarks on the uniqueness of symplectic blowing up, preprint, 1990.
- [RU] D. MCDUFF, Notes on Ruled Symplectic 4-manifolds, preprint, 1992. Zbl0810.53020
- [PW] T. PARKER and J. WOLFSON, A compactness theorem for Gromov's moduli space, preprint, 1991.
- [TH] W. THURSTON, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc., 55 (1976), 467-468. Zbl0324.53031MR53 #6578
- [WO] J. WOLFSON, Gromov's compactness of pseudo-holomorphic curves and symplectic geometry, J. Diff. Geom., 28 (1988), 383-405. Zbl0661.53024MR89m:53058
- [YE] R. YE, Gromov's Compactness Theorem for Pseudo-holomorphic Curves, preprint, UCSB, 1991. Zbl0810.53024